Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 10328, 6 pages
http://dx.doi.org/10.1155/IJMMS/2006/10328

Strong convergence of a modified implicit iteration process for a finite family of Z-operators

Department of Mathematics, COMSATS Institute of Information Technology, Plot # 30, Sector H-8/1, Islamabad 44000, Pakistan

Received 24 November 2005; Revised 29 March 2006; Accepted 4 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Arif Rafiq, “Strong convergence of a modified implicit iteration process for a finite family of -operators ,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 10328, 6 pages, 2006. https://doi.org/10.1155/IJMMS/2006/10328.